MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN¿, CMN LAG SCREW, Ø 10.5 MM, 95 MM INCLUDING SET SCREW; TRAUMA PROSTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN¿, CMN LAG SCREW, Ø 10.5 MM, 95 MM INCLUDING SET SCREW; TRAUMA PROSTHESIS
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: unknown guide wire, item#: unknown, lot#: unknown.Report source: foreign ¿ canada.Multiple mdr reports were filed for this event, please see associated report: 0009613350-2023-00069.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the surgeon experienced resistance when attempting to slide the lag screw over the guidewire.The guide wire was pushed into patient's pelvis, but a ct scan completed the day after surgery did not reveal any abdominal or pelvic injury.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b3, b4, b5, d2, d9, g1, g3, g6, h1, h2, h3, h6, h10.No products was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record for item.47-2485-095-10 lot.3112405 identified no deviations or anomalies during manufacturing related to the reported event.Devices are used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZNN¿, CMN LAG SCREW, Ø 10.5 MM, 95 MM INCLUDING SET SCREW
Common Device Name
TRAUMA PROSTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16406736
Report Number0009613350-2023-00068
Device Sequence Number5759336
Product Code HSB
UDI-Device Identifier00889024298446
UDI-Public(01)00889024298446(17)270610(10)3112405
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number47-2485-095-10
Device Lot Number3112405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Patient SexPrefer Not To Disclose